Electron. J. Diff. Eqns., Vol. 2005(2005), No. 115, pp. 1-13.

Periodic solutions for a class of second-order Hamiltonian systems

Gabriele Bonanno, Roberto Livrea

Multiplicity results for an eigenvalue second-order Hamiltonian system are investigated. Using suitable critical points arguments, the existence of an exactly determined open interval of positive eigenvalues for which the system admits at least three distinct periodic solutions is established. Moreover, when the energy functional related to the Hamiltonian system is not coercive, an existence result of two distinct periodic solutions is given.

Submitted August 4, 2005. Published October 21, 2005.
Math Subject Classifications: 34B15, 34C25.
Key Words: Second order Hamiltonian systems; eigenvalue problem; periodic solutions; critical points; multiple solutions.

Show me the PDF file (260K), TEX file, and other files for this article.

Gabriele Bonanno
Dipartimento di Informatica, Matematica, Elettronica e Trasporti
Facoltá di Ingegneria, Universitá di Reggio Calabria
Via Graziella (Feo di Vito), 89100 Reggio Calabria, Italy
email: bonanno@ing.unirc.it
Roberto Livrea
Dipartimento di Patrimonio Architettonico e Urbanistico
Facoltá di Architettura, Universitá di Reggio Calabria
Salita Melissari, 89100 Reggio Calabria, Italy
email: roberto.livrea@unirc.it

Return to the EJDE web page